Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Both SGOT and SGPT high. Can Udiliv 300 help to quickly control it?

Hi, My SGOT is 54 and SGPT is 101. (Both are high) Albumin: 4.7 g/dl Globulin:3.0 g/dl A.G ratio: 1.6 Bilirubin (Total): 1.1 mg/dl Bilirubin(Direct): 0.2 mg/dl Bilirubin(Indirect):0.9 mg/dl In urine routine, I have found Cal- oxalate 2+ crystal. other reports are normal. How can I control SGOT, SGPT in about 10 days? Should Udiliv 300 (referred by doctor) can reduce my SGOT and SGPT quickly? Or, please give any other suggestion.
Asked On : Tue, 10 Jul 2012
Answers:  1 Views:  408
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
The most common cause for high SGPT are 
High triglycerides 
Herbal medicines,pain killers,antibiotics etc. 
Stop taking herbal medicines,if taking and reduce your weight and triglycerides,if high. 
Stop alcohol,if taking. 
You should be alright in 2 months. 
Get yourself investigated for other causes,if you don't become alright in 2 months. 
No body can do miracles in 10 days
Frankly speaking UDILIV has no role in reducing liver enzymes.
Answered: Tue, 10 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor